# SDR COMA0160989

- Difficulty date: December 23, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 19,054 hours, 18,474 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 1132
- Condition: Malfunctioned
- Location: Nlg
- Part time: 19,054 hours, 18,469 cycles
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5860 N.L.G. DOORS WARNING AFTER T/O.REPLACED THE NLG DOOR SELECTOR VALVE.
